Opuscula Math. 34, no. 2 (2014), 443-456
http://dx.doi.org/10.7494/OpMath.2014.34.2.443

 
Opuscula Mathematica

Method of lines for parabolic stochastic functional partial differential equations

Maria Ziemlańska

Abstract. We approximate parabolic stochastic functional differential equations substituting the derivatives in the space variable by finite differences. We prove the stability of the method of lines corresponding to a parabolic SPDE driven by Brownian motion.

Keywords: stochastic partial differential equations, stability of the method of lines, white noise, Volterra stochastic equations.

Mathematics Subject Classification: 35R60, 49M25.

Full text (pdf)

  • Maria Ziemlańska
  • University of Gdansk, Institute of Mathematics, Wit Stwosz Street 57, 80-952 Gdansk, Poland
  • Received: 2013-08-28.
  • Revised: 2013-11-26.
  • Accepted: 2013-12-18.
Opuscula Mathematica - cover

Cite this article as:
Maria Ziemlańska, Method of lines for parabolic stochastic functional partial differential equations, Opuscula Math. 34, no. 2 (2014), 443-456, http://dx.doi.org/10.7494/OpMath.2014.34.2.443

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.